# SDR 2003FA0000569

- Difficulty date: May 25, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Piper PA-12
- Aircraft serial: 122657
- Aircraft time: 3,905 hours
- Engine: Lyc O145*
- Engine time: 3,856 hours
- Propeller: Snsnch 74DM
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 7U1055502
- Condition: Broken
- Location: Tail Brace
- Part time: 613 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LEFT UPPER TAIL BRACE WIRE BROKE ABOUT ONE HALF IT'S LENGTH, DURING CLIMB.
